Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

By Accident

Posted Sep 11 2008 8:48pm

Do you remember Krissy Taylor?

I do.

She was the sister of American "supermodel" Niki Taylor. She modeled quite a bit as well until she died.

I've always remembered her because she died around the time I was having A LOT of trouble with my asthma.

I used inhalers a lot that year, and recall purchasing a Primatene Mist. Reports state that she too had asthma. While experiencing congestion and shortness of breath she purchased and used a Primatene Mist inhaler.

Well, the epinephrine in the OTC inhaler caused a cardiac arrhythmia and she died.

Why am I thinking about this?

Well, who knew that an inhaler could have caused her death?

What other seemingly harmless things can cause death?

I've been taking a diruetic, fat burner and herbal laxative; all with the intent of cleansing, but of course to lose weight.

Could the combination be fatal?

It's weird how I won't take any bip meds but will swallow 10 horse pills a day if it'll make me skinny-er.

Can you tell that my prioroties are definitely in the right place?

I'm going to the doctor on Monday; need to know what affect these have on me; if any. I read up on these products prior to using them, but another check up can't hurt.

Whether bip meds or a Miracle burn, at least read up on whatever product you're gonna use.
Post a comment
Write a comment:

Related Searches